John Greenlees
John Greenlees
Professor of Mathematics, University of Warwick
Geverifieerd e-mailadres voor warwick.ac.uk - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Equivariant homotopy and cohomology theory: Dedicated to the memory of Robert J. Piacenza
JP May, LG Lewis, M Cole, G Comezana, S Costenoble, AD Elmendorf, ...
American Mathematical Soc., 1996
2921996
Generalized tate cohomology
JPC Greenlees, JP May
American Mathematical Soc., 1995
2801995
Derived functors of I-adic completion and local homology
JPC Greenlees, JP May
Journal of Algebra 149 (2), 438-453, 1992
1931992
Duality in algebra and topology
WG Dwyer, JPC Greenlees, S Iyengar
Advances in Mathematics 200 (2), 357-402, 2006
1702006
Complete modules and torsion modules
WG Dwyer, JPC Greenlees
American Journal of Mathematics 124 (1), 199-220, 2002
1382002
Equivariant stable homotopy theory
JPC Greenlees, JP May
Handbook of algebraic topology 277, 323, 1995
1171995
Localization and completion theorems for MU-module spectra
JPC Greenlees, JP May
Annals of Mathematics, 509-544, 1997
831997
Connective Real -Theory of Finite Groups
RR Bruner, JPC Greenlees
American Mathematical Soc., 2010
67*2010
The Tate spectrum ofvn-periodic complex oriented theories
JPC Greenlees, H Sadofsky
Mathematische Zeitschrift 222 (3), 391-405, 1996
561996
Finiteness in derived categories of local rings
W Dwyer, JPC Greenlees, S Iyengar
arXiv preprint math/0404034, 2004
542004
K-homology of universal spaces and local cohomology of the representation ring
JPC Greenlees
Topology 32 (2), 295-308, 1993
541993
Rational -Equivariant Stable Homotopy Theory
JPC Greenlees
American Mathematical Soc., 1999
471999
Representing Tate cohomology of G-spaces
JPC Greenlees
Proceedings of the Edinburgh Mathematical Society 30 (3), 435-443, 1987
421987
Twisted Alexander polynomials of periodic knots
JA Hillman, C Livingston, S Naik
Algebraic & Geometric Topology 6 (1), 145-169, 2006
412006
An algebraic model for rational torus‐equivariant spectra
JPC Greenlees, B Shipley
Journal of Topology 11 (3), 666-719, 2018
402018
Commutative algebra in stable homotopy theory and a completion theorem
AD Elmendorf, PC Greenlees, I Kriz, JP May
Mathematical Research Letters 1 (2), 225-239, 1994
371994
Rational Mackey functors for compact Lie groups I
JPC Greenlees
Proceedings of the London Mathematical Society 76 (3), 549-578, 1998
331998
Commutative algebra in group cohomology
JPC Greenlees
Journal of Pure and Applied Algebra 98 (2), 151-162, 1995
331995
Completions in algebra and topology, Handbook of algebraic topology
JPC Greenlees, JP May
North-Holland, Amsterdam, 1995
321995
Equivariant formal group laws
M Cole, JPC Greenlees, I Kriz
Proceedings of the London Mathematical Society 81 (2), 355-386, 2000
312000
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20